MAUDE Adverse Event Report: WARSAW ORTHOPEDICS COLORADO II SPINAL SYSTEM; ORTHOSIS, SPONDYLOISTHESIS SPINAL FIXATION

WARSAW ORTHOPEDICS COLORADO II SPINAL SYSTEM; ORTHOSIS, SPONDYLOISTHESIS SPINAL FIXATION
Catalog Number 8638535
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent a surgery at t2-t12 due to scoliosis.Reportedly, the implants broke during the surgery.When the surgeon wanted to lock the nut on t8 the post of the screw broke off at the hexagonal head of the screw.The screw was explanted completely.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
When the surgeon wanted to lock the nut on t8, the post of the screw broke off at the hexagonal head of the screw and not at the threaded end of he screw.
 
Additional Manufacturer Narrative
The post of the screw has broken off from what appeared to be torsional overload.This appeared to be related to the break off nut malfunctioning and not due to the screw itself.If information is provided in the future, a supplemental report will be issued.

Brand Name
COLORADO II SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPONDYLOISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7030248
Report Number1030489-2017-02328
Device Sequence Number11143754
Product Code MNH
UDI-Device Identifier00721902070525
UDI-Public00721902070525
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K991031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8638535
Device Lot Number0575458W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/18/2017
01/03/2018
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date11/15/2017
01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1